Discussions that mention vasotec

High & Low Blood Pressure board


Hi Rorie, I, too, am taking Lisinopril (20mg/day) fro HBP. Before that, Zestril, and before that Vasotec. All the same...just diff names. I've never been thrilled with how I've felt on it either. Did some internet research on it awhile back. Don't recall seeing any of the symptoms you have, though. But, I think we all have diff reactions to the meds they prescribe. It makes my sister, groggy & dopey (personally I think she always has been!), so she takes it at night. I get dizzy and the dry, tickly cough from it. But it controls my BP, so...I 've continued with it. Personally, I think it causes my bladder control problems....I've been taking some variation of it since I was 30, and I've had to run to the bathroom since a week after I started using it. Coincidence???
In a 30 yr old??? My dr always thinks I'm crazy when I mention stuff like that. While researching Lisinopril on the net I read somewhere that it was derived from some venomous So.American snake!!! True??? I don't know...but wouldn't surprise me. They make drugs from all kinds of wierd things. ALso read that allergic reactions can occur, even after taking it for years, so I guess anything is possible. There are plenty of meds for High BP out there, so I think you & your dr can find one that is right for you. Some side effects are tolerable, some aren't. Could side effects only show up on one side? Maybe. Funny about the ribs, though....I started out on these boards a few weeks ago because I have been having extreme rib pain, that no one can diagnose. Just started with a cold & cough...excess Bradykinin in the lungs??? Another side effect of Lisinopril...guess I'll go check that one out...Thanks, you may have helped me, too!